Czechoslovak Mathematical Journal

Vol. 60, No. 3, 2010 · Contents


Heinrich Raubenheimer:
On quasinilpotent equivalence of finite rank elements in Banach algebras

Rong Ma, Yuan Yi, Yulong Zhang:
On the mean value of the generalized Dirichlet $L$-functions

Timothy Myers:
An elementary proof of the theorem that absolute gauge integrability implies Lebesgue integrability

Mica S. Stankovic, Milan Lj. Zlatanovic, Ljubica S. Velimirovic:
Equitorsion holomorphically projective mappings of generalized Kahlerian space of the first kind

Viorel Vajaitu:
A cohomological Steinness criterion for holomorphically spreadable complex spaces

Zhibo Chen:
On integral sum graphs with a saturated vertex

Yujuan Chen:
Global and non-global existence of solutions to a nonlocal and degenerate quasilinear parabolic system

Ji-Ming Guo, Lin Feng, Jiong-Ming Zhang:
On the multiplicity of Laplacian eigenvalues of graphs

Erhan Deniz, Halit Orhan:
Some properties of certain subclasses of analytic functions with negative coefficients by using generalized Ruscheweyh derivative operator

Jianqing Chen:
On the inhomogeneous nonlinear Schrodinger equation with harmonic potential and unbounded coefficient

Kirill Naralenkov:
On Denjoy type extensions of the Pettis integral

Robert Cerny, Silvie Maskova:
A sharp form of an embedding into multiple exponential spaces

Heiner Gonska, Radu Paltanea:
Simultaneous approximation by a class of Bernstein-Durrmeyer operators preserving linear functions

Jinshan Zhang, Zhencai Shen, Dandan Liu:
On zeros of characters of finite groups

R. Koplatadze:
On asymptotic behavior of solutions of $n$-th order Emden-Fowler differential equations with advanced argument

Jianxi Li, Wai Chee Shiu, An Chang:
The Laplacian spectral radius of graphs

Muhuo Liu, Xuezhong Tan, Bolian Liu:
The (signless) Laplacian spectral radius of unicyclic and bicyclic graphs with $n$ vertices and $k$ pendant vertices

Jingcheng Dong:
Grothendieck ring of quantum double of finite groups

Qichun Wang, Haibin Kan:
Counting irreducible polynomials over finite fields

Erhan Caliskan:
Erratum to the paper: Ideals of homogeneous polynomials and weakly compact approximation property in Banach spaces published in Czech. Math. J. vol. 57 (132), No. 2 (2007), 763-776


[Contents of Czechoslovak Mathematical Journal]